Conflict of interest: None.
Frictional purpuric eruption associated with angiotensin II receptor blockers
Article first published online: 21 MAY 2013
© 2013 Wiley Periodicals, Inc.
Volume 27, Issue 2, pages 97–100, March/April 2014
How to Cite
Foti, C., Carbonara, A. M., Guida, S., Antelmi, A., Mazzocca, A., Romita, P., Bonamonte, D. and Angelini, G. (2014), Frictional purpuric eruption associated with angiotensin II receptor blockers. Dermatologic Therapy, 27: 97–100. doi: 10.1111/dth.12063
Financial support: None.
- Issue published online: 4 APR 2014
- Article first published online: 21 MAY 2013
- angiotensin II receptor blockers;
- cutaneous side effects;
- purpuric dermatitis
Angiotensin II receptor blockers (ARBs) are drugs generally well tolerated. There are few reports about cutaneous side effects of ARBs. The present authors describe herein four cases of purpuric eruption mainly involving sites of friction in patients taking ARBs. These eruptions completely cleared after stopping the drug and implementing preservative measures to reduce friction.